Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 21, NWS Gray, ME

June 19, 20174 counties in New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 19, 2017, 3:44 PM EDT for 4 counties in New Hampshire. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2017, 3:44 PM EDT (19:44 UTC)
Expired
Jun 19, 2017, 4:30 PM EDT
In force
46 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Belknap County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 131 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:50 PM EDTTSTM WND DMGHenniker, NHBRANCHES DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

617 
WUUS51 KGYX 191944
SVRGYX
NHC001-009-013-019-192030-
/O.NEW.KGYX.SV.W.0021.170619T1944Z-170619T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
344 PM EDT MON JUN 19 2017

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  East central Sullivan County in central New Hampshire...
  South central Grafton County in northern New Hampshire...
  Northwestern Belknap County in central New Hampshire...
  Northwestern Merrimack County in central New Hampshire...

* Until 430 PM EDT

* At 344 PM EDT, severe thunderstorms were located along a line
  extending from New London to 6 miles northeast of Bradford to near
  Warner, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees, and power lines. 

* Locations impacted include...
  Concord, Laconia, Franklin, Henniker, New London, Meredith,
  Grafton, Hopkinton, Gilmanton, Canterbury, Bradford, Danbury,
  Warner, Belmont, Gilford, Boscawen, Bristol, Andover, Hill and
  Goshen.

This includes the following highways...
 Interstate 89 between mile markers 11 and 34.
 Interstate 93 between mile markers 46 and 72.

This also includes...
  Mount Kearsage and Mount Sunapee.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4367 7181 4365 7151 4345 7139 4315 7177
      4323 7195 4329 7214
TIME...MOT...LOC 1944Z 224DEG 49KT 4339 7199 4333 7187 4323 7179 

HAIL...<.75IN
WIND...60MPH
 
$$

ARNOTT
1 follow-up statement
121 
WWUS51 KGYX 192003
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
403 PM EDT MON JUN 19 2017

NHC019-192012-
/O.CAN.KGYX.SV.W.0021.000000T0000Z-170619T2030Z/
Sullivan NH-
403 PM EDT MON JUN 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SULLIVAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EDT for
central and northern New Hampshire.

LAT...LON 4367 7181 4365 7151 4345 7139 4319 7172
      4351 7193
TIME...MOT...LOC 2002Z 222DEG 51KT 4357 7187 4352 7164 4336 7153 

$$

NHC001-009-013-192030-
/O.CON.KGYX.SV.W.0021.000000T0000Z-170619T2030Z/
Grafton NH-Belknap NH-Merrimack NH-
403 PM EDT MON JUN 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTH CENTRAL GRAFTON...NORTHWESTERN BELKNAP AND NORTHWESTERN
MERRIMACK COUNTIES...

At 402 PM EDT, severe thunderstorms were located along a line
extending from near Danbury to near Franklin to near Canterbury,
moving northeast at 60 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Concord, Laconia, Franklin, Meredith, Hopkinton, Gilmanton,
Canterbury, Danbury, Warner, Belmont, Gilford, Boscawen, Bristol,
Andover, Hill, Hebron, Tilton, New Hampton, Sanbornton and Webster.

This includes the following highways...
 Interstate 89 between mile markers 11 and 16.
 Interstate 93 between mile markers 46 and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4367 7181 4365 7151 4345 7139 4319 7172
      4351 7193
TIME...MOT...LOC 2002Z 222DEG 51KT 4357 7187 4352 7164 4336 7153 

HAIL...<.75IN
WIND...70MPH
 
$$

ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:24 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 19, 3:24 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Gray ME
324 PM EDT Mon Jun 19 2017

.SYNOPSIS...
A warm and very humid airmass will remain across the region
through Tuesday. A cold front approaching from the Great
Lakes Region will bring widespread shower and thunderstorm
activity to the region through tonight. Some of the
thunderstorms could produce damaging winds and torrential
downpours into this evening. On Tuesday, the cold front will
gradually weaken as it slides offshore. The next weak trough
will move across the area on Wednesday producing a few showers
mainly in the mountains and foothills. The next more significant
system approaches late Thursday into Friday bringing a return
to unsettled weather.

&&

.NEAR TERM /THROUGH TONIGHT/...
The tropical air mass will remain in place through tonight ahead
of the approaching cold front so widespread showers and
scattered thunderstorms are expected to continue. The severe
thunderstorm watch will remain in effect until 8 pm tonight. The
primary threat with the severe thunderstorm watch is due to
potentially damaging winds.

With very high PWATS exceeding 200 percent of normal torrential
downpours are likely. Some lines of convection will occur and
may produce a training effect, this may cause some flash
flooding so the Flash Flood will remain in effect until 8 am Tue
morning.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Tue morning the front slowly moves across the area and then off
the coast. This will bring an end to the showers except in the
mountains where some will linger. Surface temps will be very
warm as h85 temps aloft remain around +12C. This will mean highs
should reach into the 80s over most areas.

Tue night a drier westerly flow will develop lowering the
dewpoints and temps.  Overnight lows should be in the 50s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Looks like an activer period with a front/surface low moving
through every few days. For Wednesday a cold front will move
through Wednesday morning with showers and possible
thunderstorms. High pressure builds in for Thursday but the next
front will be arriving Friday first with a warm front moving
through followed by the cold front Friday night. Expect likely
POPS with showers and thunderstorms. The ECMWF moves the front
through Saturday morning but the GFS forms a surface wave on the
front which delays the progress of the front with the front
moving through Sunday morning. Another cold front or trough
moves through Monday afternoon.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Short Term...Tonight variable conditions in showers and
thunderstorms. Some storms may contain high winds into this
evening. MVFR to IFR conditions will occur in the areas of
convection otherwise VFR.

Tue - conditions become VFR behind the exiting frontal passage
by later in the morning and afternoon.

Tue night...VFR.

Long Term...Expect MVFR?IFR in showers and thunderstorms
Wednesday. VFR Thursday. MVFR/IFR returns for Friday afternoon
with conditions lingering into Saturday and possibly Sunday.

&&

.MARINE...
Short Term...SCA conditions will continue tonight into Tue in
a  persistent Sly flow. There will be some gusts above 25
kts. Seas will be mainly above 5 ft mainly outside of the bays.
By late Tue and Tue night the winds will shift to the west and
seas will slowly subside. An SCA for just seas will likely be
needed over just the outer waters late Tue into Tue night.

Long Term...SCA possible Friday and Saturday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch through Tuesday morning for MEZ007>009-
     012>014.
NH...Flash Flood Watch through Tuesday morning for NHZ001>009-011-
     015.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ150>154.

&&

NEAR TERM...Marine
SHORT TERM...Marine
LONG TERM...Hawley
Hazardous weather outlook, Jun 19, 3:12 PM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
312 PM EDT Mon Jun 19 2017

MEZ018>021-NHZ010-012-013-201915-
Interior York-Interior Cumberland-Androscoggin-Kennebec-Strafford-
Eastern Hillsborough-Interior Rockingham-
312 PM EDT Mon Jun 19 2017

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, central New Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ007>009-012>014-NHZ001>009-011-015-201915-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Cheshire-Western And Central Hillsborough-
312 PM EDT Mon Jun 19 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine, New Hampshire, central New Hampshire,
northern New Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ022-201915-
Interior Waldo-
312 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...This Afternoon and Tonight.

A cold front will approach the region from the west tonight. Deep
moisture will be in place and will lead to widespread shower and
thunderstorm activity...especially late today into this evening.
Some of these storms may be strong. If strong storms do
form...damaging winds are the most likely threat. Rain in any showers
or storms may be heavy at times...and flooding could become an issue
if the front slows down tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ023-024-NHZ014-201915-
Coastal York-Coastal Cumberland-Coastal Rockingham-
312 PM EDT Mon Jun 19 2017

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a moderate risk of rip currents at area beaches today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ025>028-201915-
Sagadahoc-Lincoln-Knox-Coastal Waldo-
312 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...This Afternoon and Tonight.

A cold front will approach the region from the west tonight. Deep
moisture will be in place and will lead to widespread shower and
thunderstorm activity...especially late today into this evening.
Some of these storms may be strong ahead of the cold front. If
strong storms do form...damaging winds are the most likely threat.
Rain in any showers or storms may be heavy at times...and flooding
could become an issue if the front slows down tonight.

There is a moderate risk of rip currents at area beaches today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-201915-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
312 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 19, 2:07 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Gray ME
207 PM EDT MON JUN 19 2017

MEZ018-NHZ006-010-191900-
Interior York-Strafford-Southern Carroll-
207 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YORK...NORTH
CENTRAL STRAFFORD AND SOUTHEASTERN CARROLL COUNTIES...

At 207 PM EDT, a strong thunderstorm was located 10 miles northeast
of Farmington, or 11 miles northwest of Sanford, moving northeast at
30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Alfred, Buxton, Lebanon, Hollis, Cornish, Waterboro, Wolfeboro,
Lyman, Limington, Limerick, Acton, Brookfield, Wakefield, Newfield,
Shapleigh, Middleton, Dayton, Milton and Parsonsfield.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4343 7102 4361 7112 4378 7071 4371 7067
      4358 7054
TIME...MOT...LOC 1807Z 238DEG 27KT 4352 7097

ARNOTT
Special weather statement, Jun 19, 2:10 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Gray ME
210 PM EDT MON JUN 19 2017

NHZ011-191900-
Cheshire-
210 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT CHESHIRE COUNTY...

At 209 PM EDT, a strong thunderstorm was located near Bernardston, or
8 miles south of Brattleboro, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Keene, Winchester, Dublin, Richmond, Harrisville, Warwick, Nelson,
Marlborough, Gilsum, Hinsdale, Roxbury, Walpole, Sullivan, Alstead,
Westmoreland, Swanzey, Surry, Chesterfield, Marlow and Troy.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4288 7255 4292 7252 4295 7253 4297 7248
      4300 7246 4300 7244 4305 7247 4314 7234
      4311 7213 4295 7207 4272 7236 4273 7246
      4277 7249 4277 7252 4278 7251 4281 7254
      4285 7256
TIME...MOT...LOC 1809Z 222DEG 24KT 4274 7257

ARNOTT
Local storm report, Jun 19, 2:59 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
259 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     WOLFEBORO               43.59N  71.20W
06/19/2017                   CARROLL            NH   FIRE DEPT/RESCUE

            TREE ON WIRES AND MULTIPLE LIMBS DOWNED.

&&

EVENT NUMBER GYX1704024

JC
Local storm report, Jun 19, 3:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
333 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      CHESTERFIELD            42.89N  72.47W
06/19/2017                   CHESHIRE           NH   SOCIAL MEDIA

            STREET FLOODING ON COYOTE CANYON ROAD AND STREETER HILL
            ROAD

0332 PM     FLASH FLOOD      WESTMORELAND            42.96N  72.44W
06/19/2017                   CHESHIRE           NH   SOCIAL MEDIA

            STATE ROUTE 63 IN DANGER OF UNDERMINING.

&&

EVENT NUMBER GYX1704025
EVENT NUMBER GYX1704026

POHL
Local storm report, Jun 19, 3:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
341 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      ALSTEAD                 43.15N  72.36W
06/19/2017                   CHESHIRE           NH   AMATEUR RADIO

            FLOODING ON COOK HILL ROAD.

&&

EVENT NUMBER GYX1704027

POHL
Local storm report, Jun 19, 3:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
342 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     GILSUM                  43.05N  72.26W
06/19/2017                   CHESHIRE           NH   AMATEUR RADIO

            TREE ON ROADWAY... LINES DOWN ON BELVEDERE ROAD

&&

EVENT NUMBER GYX1704028

POHL

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:33 AM EDTSpecial Weather StatementGYXCheshire27 min
Jun 19, 11:02 AM EDTSpecial Weather StatementGYXMerrimack43 min
Jun 19, 11:44 AM EDTSpecial Weather StatementGYXCheshire46 min
Jun 19, 1:00 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Strafford60 min
Jun 19, 2:10 PM EDTSpecial Weather StatementGYXCheshire50 min
Jun 19, 2:39 PM EDTFlash Flood WarningGYXCheshire, Sullivan6 hr
Jun 19, 3:30 PM EDTFlash Flood WarningGYXGrafton, Hillsborough, Merrimack, Sullivan3 hr
Jun 19, 3:37 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll68 min
Jun 19, 3:52 PM EDTFlash Flood WarningGYXBelknap, Carroll, Grafton, Hillsborough, Merrimack3 hr
Jun 19, 4:29 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford46 min
Jun 19, 4:57 PM EDTSevere Thunderstorm WarningGYXCheshire, Sullivan48 min
Jun 19, 5:02 PM EDTFlash Flood WarningGYXCoos3 hr
Jun 19, 5:41 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack64 min
Jun 19, 6:39 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford36 min
Jun 19, 7:31 PM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Grafton, Merrimack, Strafford59 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.